On some properties of polynomials related to hypergeometric modular forms

Masanobu Kaneko, Naruya Niiho

Research output: Contribution to journalArticle

Abstract

We find the discriminants, Galois groups, and prove the irreducibility of certain hypergeometric polynomials, which are closely related to modular forms and supersingular elliptic curves.

Original languageEnglish
Pages (from-to)321-325
Number of pages5
JournalRamanujan Journal
Volume12
Issue number3
DOIs
Publication statusPublished - Dec 2006

All Science Journal Classification (ASJC) codes

  • Algebra and Number Theory

Fingerprint Dive into the research topics of 'On some properties of polynomials related to hypergeometric modular forms'. Together they form a unique fingerprint.

  • Cite this